Jump to content

Search the Community

Showing results for tags 'brotizolam'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi everybody, I have found this forum as I am trying to W/D from several anxiety and sleeping medicine being prescribed to me due to a nervous breakdown I had in 2018. I was in a really bad shape suffering from panic attacks, akathisia, insomnia and many others so I have decided to search for a help here in Japan. Learning just that I will be prescribed medicine without being clearly advised on what are the risks. Not to mention I have been prescribed to take 5 tablets combination of benzodiazepines and antidepressants. My original doctor told me after 9 months of taking the medicine that I can stop at anytime . So I did, and only after few weeks I had the shock to the system severe W/S. I have realized that something is not right and it took me over a year to educate myself on the dangers of the medicine and another year to find another physician who would be willing to work with me on lowering the dose. I did not have any bad side effects from the medicine I was taking but I simply did not feel myself. Taking this many tranquilizers was making me not keen on doing exercise and overall not being very active. I put on weight and so on. However the main reason is that I believe I don't need the medicine anymore and most likely did not needed them 2 years ago. I have done intensive counseling therapy for over 2 years so I am confident I can combat my original trigger. As well my challenge was that to find a fluently english speaking Psychiatrist as I am a foreigner living in Japan. However I found one! This year 2021 I have been able to wean off 2 x Benzodiazepines and although it has not been easy it was not as bad as I was expecting. However when the time to withdraw from the Antidepressant Noritren came I hit a wall. In September I have start lowering the dose from 10mg in AM to 7.5mg and 10mg PM. I had some W/S for 3 weeks but stabilized the 4th week. I knew I have to slow it down even further to make it more manageable so I have cut the evening dose from 10mg to 8.75 and I could feel it was stronger but thought it will go away or slow down after couple of days. Unfortunately it did not. I had a flight to Tokyo and back and on the way back I start feeling the symptoms to elevate. Being on a plane moving and shaking did not help and I start feeling so bad that very strong suicidal thoughts start crawling through my mind which shook me to the core as I have never ever before have experienced anything like this. On the next day I went to see my doctor and he advised me to go back to the full dose AM and PM. Its been a month and I am still feeling the system has not healed but all mental symptoms went away and I only feel some physical ( pin and needles). I will take another month to stabilize but need to find a way how to approach this. According to the information I found here it is recommended to start with the Antidepressant before you get onto the Benzodiazepines which makes perfect sense. I have only the Noritren which in Japan comes in 10mg tablets with hard coating so not suitable for titration or precise cutting method. However apparently I should be able to use ethanol to dissolve them so I am going to experiment in that direction as switching to another antidepressant TCA sounds risky. See the history bellow. If anybody has any ideas or hand on experience similar to mine please let me know. Any help is very much appreciated. Withdrawing in 2021Benzo - Lorazepam 0.5mg - February - April - was taking for 9 mthsBenzo - PZC 2mg April - Jun - was taking for 3 years2 months to stabilizeAntidepressant - Noritren (nortrityline from wiki) 10mg 2 x day taking for 3 years September down to 7.5mg AM 10mg PM October back to 10mg AM and PM to stabilize due to a bad W/D symptoms November 90% stabilized but would like to find a way how to continueSleeping BenzosBrotizolam * 0.25mg - holding - 5h half-life - 3 years takingNitrazepam (Mogadon from wiki) 5 mg - holding 25h Half life - 9 mths taking * Brotizolam (marketed under brand name Lendormin) is a sedative-hypnotic thienotriazolodiazepine drug which is a benzodiazepine analog. It possesses anxiolytic , anticonvulsant , hypnotic , sedative and skeletal muscle relaxant properties, and is considered to be similar in effect to other short-acting hypnotic benzodiazepines such as triazolam or midazolam (from wiki)
  2. We need your advice. My son has been on and off psychiatric drugs for about ten years. We think he has quit suddenly about six times and had five different doctors. About a year ago he quit his meds of about eight months cold turkey. He was taking: Olanzepine, (Zyprexa) 2.5mg and brotizolam, .25mg, each once/day. He was feeling much better for a few months, but had what I would call a disastrous ending after six months. That was last March and he was admitted to a hospital and stayed there for seven months. When he got out, he was prescribed: Depakene R, 1200mg at bedtime Silensu (not sure about the English name), 2mg, at bedtime Haldol Decanoate, 50mg, 1ml, 3A (30 day injection) He felt tired and heavy and drowsy, but couldn't sleep on these meds, so he decided to go to a different doctor and ask him for the meds he was taking previously: Olanzepine, (Zyprexa) 2.5mg and brotizolam, .25mg, each once/day. He took those for about three weeks and felt better and could move more easily, but his appetite increased and he was eating another meal before bed. He decided to go back to the doctor at the hospial because his home nurse talked him into it, and he was promised he could get disability payments if he continued at that hospital for 1.5 years from the time he was first admitted. Its been three days and he is back to feeling tired, heavy and drowsy, but can't sleep. After taking the meds before bed he has a headache and feels dizzy. He desparately wants to cut down the Olanzepine Any advice greatly appreciated. Thank you@
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy